Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171

      [Search Papers] [Print this List]
    41. R. Jafari (Joint with J. Herzog and A. Nasrollah Nejad),
    On the Gauss algebra of toric algebras,
    J. Algebraic Combin. (2018), DOI: 10.1007/s10801-018-0865-8  [abstract]   
     
    42. E. Zamanzade (Joint with M. Mahdizadeh),
    Smooth estimation of a reliability function in ranked set sampling,
    Statistics 52(2018), 750-768  [abstract]   
     
    43. S. Khoshkhabar-amiranloo,
    Characterizations of generalized Levitin-Polyak well-posed set optimization problems,
    Optim. Lett (2018), DOI: 10.1007/s11590-018-1258-6  [abstract]   
     
    44. G.R. Rokni Lamouki (Joint with Arta A. Jamshidi),
    A data driven diagnosis tool for thyroid hormones,
    COMPUT BIOL MED 103(2018), 301-311  [abstract]   
     
    45. R. Jafari (Joint with H. Sabzrou),
    Associated radical ideals of monomial ideals,
    Comm. Algebra (2018), DOI: 10.1080/00927872.2018.1499922  [abstract]   
     
    46. S. Salehi (Joint with Z. Assadi),
    On decidability and axiomatizability of some ordered structures,
    Soft Computing (2018), DOI: 10.1007/s00500-018-3247-1  [abstract]   
     
    47. S. Salehi,
    On axiomatizability of the multiplicative theory of numbers,
    Fundamenta Informaticae 159(2018), 279-296  [abstract]   
     
    48. S. Salehi (Joint with P. Seraji),
    On constructivity and the Rosser property: a closer look at some Godelean proofs,
    Ann. Pure Appl. Logic 169(2018), 971-980  [abstract]   
     
    49. R. Jafari (Joint with I-Chiau Huang),
    Factorizations in numerical semigroup algebras,
    J. Pure Appl. Algebra (2018), DOI: 10.1016/j.jpaa.2018.09.010  [abstract]   
     
    50. A. Amini-Harandi, M. Fakhar and H. R. Hajisharifi,
    Approximate fixed points of α-nonexpansive mappings,
    J. Math. Anal. Appl. 467(2018), 1168-1173  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.